# SDR IPXA2025092671370

- Difficulty date: August 26, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,441 hours, 17,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: ESS53007001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK ADAPTER BTW FR 21 AND FR 27 AT 4 PLACES, NEXT TO ADAPTERS CLS.  Y0 +2".  INSTALLED A NEW SEAT TRACK ADAPTER BETWEEN FR 21 TO FR 27 AND Y+2 IAW SRM 51-20-21.
